# SDR SWAA950590

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C CHECK, FOUND RIGHT O/B FLOORBEAM STRAP AT FWD END OF E AND E COMPT BROKEN.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
